From Norman, Oklahoma, USA:
I am a 15 year old who has been on a pump for about a year and a half and is some red spots (like little circles) from some of my infusion sets. They don't hurt, but are eyesores. Is there a way to make them go away? Is it okay to put another infusion set in the same place?
Don't put another infusion set in the same area. You need to give the place a rest and find another one at least two to three inches away.
I would suggest you call your insulin pump manufacturer and explain to them what is going on. They can send a kit that has various kinds of adhesives/dressings/tapes and you could try them to see what will work so you do not get the little bumps. Otherwise, when you see your diabetes team next, be sure to show it to them.
Original posting 10 Aug 2001
Posted to Insulin Pumps
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.